So it is practically impossible for these discussions to lack to graphic content, and for that I apologize. I had a medication abortion (mifeprex on 11/13/2012 and misopristol on 11/14/) The act itself was not nearly as bad as I thought it would be. I took the phenergan, ibuprofen, and ultram as I was told. Honestly, I fell asleep and slept through cramps I suppose. However I have a high pain tolerance, so who knows. The bleeding was heavy for a few hours and then let up. Never had large clots, but lots of small ones. After a little over a week, I thought I was in the clear as the bleeding seemed to be almost gone. I was told not to exercise for a week. So this Monday (11/26) I decided to go back to the gym. Just cardio, nothing overly strenuous. Tuesday, after the gym, I bled through my tampon which was only there for 2 hours. The bleeding increased and I even passed a very strange looking clot. It was about 2.5 inches long and about a centimeter in diameter, grey in color and hard tissue like. No foul smell or anything, so Im not thinking infection. But even today, the bleeding is still heavy. Not too heavy to be overly concerned or anything. I think Im just about sick of it lol. The other thing, I received my depo shot on my follow up appointment on 11/20 and I thought they said it would start to lighten things up. I just really thought the bleeding would be close to being done by now and it is now showing no signs of letting up. Anyone have any ideas, is this normal?